Alert archive / North Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 56, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Oct 8, 2016, 2:04 PM EDT for 6 counties in North Carolina. It was in force for 8 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2016, 2:04 PM EDT (18:04 UTC)
- Expired
- Oct 8, 2016, 9:45 PM EDT
- In force
- 8 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Warren County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 80 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 2:12 PM EDT | FLASH FLOOD | 1 Se Wilson, NC | HIGHWAY 301 IN WILSON IS CLOSED DUE TO HIGH WATER. |
| Oct 8, 2:17 PM EDT | FLASH FLOOD | 1 Nnw Roanoke Rapids, NC | NUMEROUS ROADS CLOSED IN HALIFAX COUNTY DUE TO FLOODING. |
| Oct 8, 3:40 PM EDT | FLASH FLOOD | 2 W Youngsville, NC | ONE LANE FLOODED AT US-1 AND HOLDEN ROAD. |
| Oct 8, 4:50 PM EDT | FLASH FLOOD | 1 Nw Nashville, NC | NUMEROUS ROAD CLOSURES THROUGHOUT NASH COUNTY DUE TO FLOODING AND DOWNED TREES. |
| Oct 8, 5:15 PM EDT | FLASH FLOOD | 1 Wnw Princeville, NC | 1.5 FEET OF WATER ON GEORGIA AVENUE. |
| Oct 8, 5:25 PM EDT | FLASH FLOOD | Warrenton, NC | ELEVEN ROADS FLOODED AND NUMEROUS TREES ON ROADWAYS ACROSS WARREN COUNTY. |
| Oct 8, 7:20 PM EDT | HEAVY RAIN 10 | 3 E Youngsville, NC | RAINFALL SINCE MIDNIGHT. |
| Oct 8, 7:30 PM EDT | HEAVY RAIN 6.62 | 3 W Louisburg, NC | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 435 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted.
492
WGUS52 KRAH 081804
FFWRAH
NCC065-069-083-127-185-195-090145-
/O.NEW.KRAH.FF.W.0056.161008T1804Z-161009T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
204 PM EDT SAT OCT 8 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN CENTRAL NORTH CAROLINA...
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...
WILSON COUNTY IN CENTRAL NORTH CAROLINA...
FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA...
NASH COUNTY IN CENTRAL NORTH CAROLINA...
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 945 PM EDT SATURDAY
* AT 150 PM EDT...HEAVY RAIN FROM HURRICANE MATTHEW CONTINUES TO
MOVE INTO THE NORTHERN COASTAL PLAIN AND NORTHEAST PIEDMONT THIS
AFTERNOON. TWO TO FOUR INCHES OF RAIN HAS FALLEN IN SOME AREAS AND
SEVERAL ADDITIONAL INCHES ARE EXPECTED THROUGH THE EARLY EVENING.
FLASH FLOODING IS LIKELY... ESPECIALLY IN URBAN AREAS AND ON
SMALLER CREEKS AND STREAMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TANNER ROAD AT COMPASS CREEK...
DAYTON AVENUE NEAR CONTENTNEA CREEK...
SAINT ROSE CHURCH ROAD AT CONTENTNEA CREEK...
CUTCHIN FARM ROAD NEAR DEEP CREEK...
I-95 AND NC 481 NEAR ROCKY SWAMP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
FLASH FLOODING IS EXTREMELY DANGEROUS. NUMEROUS ROADS AND LOW LYING
AREAS WILL QUICKLY FLOOD. FLOOD WATERS WILL ALSO THREATEN SOME HOMES
AND BUSINESSES. IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD
PRONE AREA...MOVE TO HIGHER GROUND.
&&
LAT...LON 3600 7741 3582 7735 3580 7747 3557 7782
3560 7812 3587 7828 3602 7855 3618 7849
3617 7842 3630 7828 3654 7832 3654 7790
3651 7790 3648 7765 3642 7756 3632 7757
3632 7744 3621 7738 3611 7723
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 2:00 PM EDT, 4 minutes earlier.
Area forecast discussion, Oct 8, 2:00 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 200 PM EDT SAT OCT 8 2016 .SYNOPSIS... Hurricane Matthew will move slowly northeast along the Carolina coast through tonight, then track offshore to the east on Sunday. && .NEAR TERM /THROUGH SUNDAY/... As of 1030 AM Saturday... UPDATE: Portions of the wind advisory in the Sandhills and SE Coastal Plain (Scotland, Hoke, Cumberland, Sampson and Wayne counties) were upgraded to a high wind warning at 841 AM EDT this morning based on recent trends, i.e. rapid pressure falls spreading north of the NC/SC border attendant the center of Hurricane Matthew tracking NE along the South Carolina coast. As of 14Z, a ~10mb pressure gradient was noted between Raleigh (KRDU) and Laurinburg (KMEB), a distance of 70 nm. See the latest NPWRAH product for detailed information on expected wind gusts/impacts. Sustained winds of 30-40 mph with gusts up to 60 mph are largely expected to be confined to the high wind warning area. -Vincent Flash flood watch has been extended west and north to cover all of central NC, except Forsyth County in the far NW. The far NW part of the Triad, specifically the Winston- Salem/Forsyth County area, should have the lowest probability of flooding and we may leave them out. We will decide with the WPC/NWS QFP conference call at 215 AM. Most models have come even more northward and northeastward with the track of Matthew, and thus the heavy rain bands are now forecast to eventually encompass much of central NC. There is expected to be a very tight QPF gradient with possibly the NW Piedmont in the gradient instead of the NE Piedmont (as the heavier rains continue to spread west with the past few model runs). Current data (radar/satellite) included also suggests that the models more north and northeast track before the turn east tonight may verify better. The eyewall of Hurricane Matthew is now open with the northern portion of the eyewall the only portion remaining in tact. The forward motion is still 010 at 10kt with anticipation that the system will turn NE along the SC coast beginning this morning. A 1025 MB surface high pressure was centered just off the New England coast this morning, extending into our Piedmont Damming Region. There continued to be a low level boundary near the coast, with the deep easterly flow north of the storm pulling in PW's in excess of 2 inches as far north as Raleigh and 2.4 inches to near Fayetteville. The ESE flow at H85 was 40-50 KT spreading deep moisture up and over the CAD wedge. Rain and bands of heavy rain has developed/overspread all of central NC. One heavy band was almost into the Greensboro area. Although the SREF and some hi-res models suggest that the QPF of the operational GFS/EC are overdone for our region, we are not buying into that given the current data analysis. We will expand the Flash Flood Watch to be safe to include most of the region, with the far NW left out (Forsyth). QPF of 6-10 inches will still be forecast in the south and east, with 4-7 central, and 2-4 elsewhere. Locally higher totals in the south and east. Less over the NW. The Wind Advisory will remain in place through the duration of the event. Strongest gusts to 40-50 MPH in the south and east zones. Even 40 mph may down some trees given the expected saturation. Conditions will improve rather quickly when the cyclone begins the turn east later tonight and Sunday morning. Our current ending times of the Watches and advisories will remain into Sunday afternoon, and possibly we can end them more quickly if the system moves more quickly per WPC discussion. && .SHORT TERM /SUNDAY NIGHT/... As of 305 AM Saturday... Skies should be clearing or mostly clear with diminishing breezes Sunday evening and overnight. Lows in the 40s/50s. && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 200 PM Saturday... Cool and dry ridging will build down the east coast...with strong cold air advection producing highs slightly below normal...in the mid to upper 60s Monday after a chilly morning with sunrise temps in the upper 40s to very low 50s. Mins Tuesday morning will be even cooler...45 to 50. Sunny skies will begin to moderate the airmass on Tuesday and highs will reach the upper 60s to lower 70s. Upper ridge over the region will begin to breakdown and shift east of the area by mid to late week, allowing a dry cold front to approach the area from the nw late Thursday. Airmass will undergo slow modification in advance of this front, warming back up to seasonable readings Wednesday and Thursday, with temps potentially cooling back down to below normal Friday and into the weekend. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... As of 740 AM Saturday... A large shield of moderate to heavy rain, to the N and NW of the center of Hurricane Matthew, will continue to translate NWD across central NC today, as the hurricane tracks generally parallel to the SC coast. Widespread, mainly IFR ceilings will continue through this evening, then edge EWD with a resultant lifting and scattering to MVFR or VFR from W to E tonight, as the hurricane and associated rain shield likewise move E. NELY winds will also steadily increase from S to N and peak this afternoon and early evening - highest with gusts between 40-50 kts at FAY and RWI. While the rain and sub-VFR ceilings will steadily move E and out of our area later tonight, a strong NLY wind will continue throughout the night and linger into the day Sunday, as a continental polar (cool and dry)air mass rushes into our region in the wake of Matthew. Outlook: After VFR conditions in high pressure Sun-Mon, NELY low level flow around that high may promote the occurrence of MVFR ceilings Tue-Wed, mainly at ERN TAF sites. && .HYDROLOGY... As of 200 PM Saturday... Widespread life-threatening flash flooding this afternoon will linger well into tonight...perhaps for much of Sunday as well...as several additional inches of rain are expected this afternoon into the evening. Details can be found in the latest flash flood warning products. Final rainfall totals will be eye-popping...10+ inches in the southeast...producing moderate to major flooding at a nearly every river flood forecast point. The Little River at Manchester will rise above its all time record, which was set only last week. Widespread river flooding on the lower reaches of the Neuse and Cape Fear rivers will continue well into next week. For details, see www.weather.gov/ahps2 . && .RAH WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 PM EDT Sunday for NCZ078-085-086-088- 089. Flash Flood Watch through Sunday afternoon for NCZ007>011- 022>028-038>043-073>078-083>086-088-089. Wind Advisory until 6 PM EDT Sunday for NCZ011-026>028-041>043- 073>077-083-084. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...BADGETT LONG TERM...mlm AVIATION...MWS HYDROLOGY...MLM
Hazardous weather outlook, Oct 8, 9:28 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 928 AM EDT SAT OCT 8 2016 NCZ011-026>028-041>043-073>077-083-084-091330- HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- 928 AM EDT SAT OCT 8 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES... POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40 MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH. NCZ007>010-022>025-038>040-091330- PERSON-GRANVILLE-VANCE-WARREN-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM- 928 AM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ021-091330- FORSYTH- 928 AM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ078-085-086-088-089-091330- WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 928 AM EDT SAT OCT 8 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES... POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40 MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH.
In the hours before
Local storm report, Oct 8, 1:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
125 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD 2 ESE RALEIGH 35.81N 78.62W
10/08/2016 WAKE NC BROADCAST MEDIA
SEVERAL FEET OF WATER ON ATLANTIC AVENUE AND
HODGES STREET WITH AT LEAST ONE CAR POSSIBLY
SUBMERGED. .
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Oct 8, 1:43 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
143 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FLASH FLOOD NEWTON GROVE 35.25N 78.35W
10/08/2016 SAMPSON NC EMERGENCY MNGR
HIGHWAY 701 SOUTH OF NEWTON GROVE IS
FLOODED.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Oct 8, 1:46 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 1 ESE CLINTON 35.00N 78.32W
10/08/2016 SAMPSON NC EMERGENCY MNGR
NUMEROUS ROADS FLOODED IN SAMPSON COUNTY.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Oct 8, 1:47 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
147 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TROPICAL STORM 2 NNW CAMP MACKALL 35.05N 79.49W
10/08/2016 RICHMOND NC PARK/FOREST SRVC
RAWS LOCATION MKLN7 AT CAMP MACKALL MEASURED
A PEAK WIND GUST OF 61 MPH AT 115 PM EDT.
&&
VINCENTLocal storm report, Oct 8, 1:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
150 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TROPICAL STORM 4 W FORT BRAGG 35.14N 79.06W
10/08/2016 CUMBERLAND NC PARK/FOREST SRVC
RAWS LOCATION FBRN7 AT FORT BRAGG MEASURED A
PEAK WIND GUST OF 55 MPH AT 114 PM EDT.
&&
VINCENTLocal storm report, Oct 8, 2:03 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
203 PM EDT SAT OCT 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TROPICAL STORM 4 NW SMITHFIELD 35.55N 78.39W
10/08/2016 JOHNSTON NC AWOS
PEAK WIND GUST OF 48 MPH MEASURED AT THE
KJNX AWOS IN SMITHFIELD AT 150 PM EDT.
&&
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 10:09 PM EDT | River Flood Warning | RAH | Harnett | 4 days |
| Oct 7, 10:09 PM EDT | River Flood Warning | RAH | Cumberland | 6 days |
| Oct 7, 10:12 PM EDT | River Flood Warning | RAH | Johnston | 3 days |
| Oct 7, 10:12 PM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Oct 7, 10:12 PM EDT | River Flood Warning | RAH | Wayne | 11 days |
| Oct 7, 10:18 PM EDT | River Flood Warning | RAH | Edgecombe | 7 days |
| Oct 7, 10:18 PM EDT | River Flood Warning | RAH | Edgecombe | 12 days |
| Oct 8, 8:01 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Richmond, Scotland | 6 hr |
| Oct 8, 8:37 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Lee, Montgomery, Moore and 2 more | 6 hr |
| Oct 8, 8:41 AM EDT | High Wind Warning | RAH | Cumberland, Hoke, Sampson, Scotland, Wayne | 18 hr |
| Oct 8, 9:13 AM EDT | River Flood Warning | RAH | Anson, Stanly | 26 hr |
| Oct 8, 10:22 AM EDT | Flash Flood Warning | RAH | Durham, Johnston, Wake, Wayne | 6 hr |
| Oct 8, 11:32 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson | 6 hr |
| Oct 8, 12:09 PM EDT | River Flood Warning | RAH | Chatham | 48 hr |
| Oct 8, 1:09 PM EDT | Flash Flood Warning | RAH | Durham, Johnston, Wake, Wayne | 6 hr |
| Oct 8, 1:21 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Orange and 2 more | 8 hr |
| Oct 8, 1:31 PM EDT | Flash Flood Warning | RAH | Anson, Chatham, Harnett, Lee, Montgomery, Moore and 3 more | 6 hr |
| Oct 8, 2:28 PM EDT | River Flood Warning | RAH | Chatham, Lee | 67 hr |
| Oct 8, 2:32 PM EDT | Flash Flood Warning | RAH | Alamance, Granville, Orange, Person, Vance | 8 hr |
| Oct 8, 2:37 PM EDT | River Flood Warning | RAH | Franklin | 69 hr |
| Oct 8, 3:47 PM EDT | River Flood Warning | RAH | Alamance | 37 hr |
| Oct 8, 3:50 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 8 hr |
| Oct 8, 3:54 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 5 days |
| Oct 8, 5:29 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson | 8 hr |
| Oct 8, 6:55 PM EDT | Flash Flood Warning | RAH | Durham, Edgecombe, Johnston, Nash, Wake, Wayne and 1 more | 7 hr |
| Oct 8, 7:49 PM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Richmond and 1 more | 6 hr |
Nearby
Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.